RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 62, Issue 6  


Obstructions to the extension of partial maps
S. M. Ageev, S. A. Bogatyi
803
Topology of the hyperspace of convex bodies of constant width
L. E. Bazilevich
813
Trace continuation in infinite-order Sobolev space on a multidimensional strip region
G. S. Balashova
820
The number of components of complements to level surfaces of partially harmonic polynomials
V. N. Karpushkin
831
On acyclicity of the set of solutions to the Cauchy problem for differential equations
B. S. Klebanov, V. V. Filippov
836
On moduli spaces for stable bundles on quadrics
S. A. Kuleshov
843
Diagonalization of compact operators on Hilbert modules over $C^*$-algebras of real rank zero
V. M. Manuilov
865
Estimates of polynomials orthogonal with respect to the Legendre–Sobolev inner product
F. Marcellan, B. P. Osilenker
871
On two classes of permutations with number-theoretic conditions on the lengths of the cycles
A. I. Pavlov
881
The impact of 2-neighborhoods on graph structure
D. V. Paduchikh
892
Strong-norm error estimates for the projective-difference method for approximately solving abstract parabolic equations
V. V. Smagin
898
An analog of the fundamental theorem of arithmetic in ordered groupoids
V. A. Testov
910
On the definability of endomorphisms of a free group of the variety $\mathfrak{AM}$ by a finite set of values
E. I. Timoshenko
916
Boundary value problem for the Burgers system
N. N. Frolov
921

Brief Communications
The Powers–Arveson index for quasifree dynamical semigroups
G. G. Amosov, A. V. Bulinski
933
On the possibility of generalizing “correction” theorems
B. S. Kashin
937
On a symmetric representation of the equation for quantum chaos
V. P. Maslov, A. E. Ruuge
940
Equiconvergence. A generalization of the Tamarkin–Stone theorem
A. M. Minkin
942
A lower bound for a Fourier transform multiplicator from $M(L_p\to L_q)$
E. D. Nursultanov
945
The limit behavior of the spectrum for large parameter values in a model problem
A. A. Shkalikov
950
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019